UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Holomorphic approximation of L2-functions on the unit sphere in R3 Journal article
Journal of Mathematical Analysis and Applications, 2014,Volume: 416,Issue: 2,Page: 659-671
Authors:  De Schepper N.;  Qian T.;  Sommen F.;  Wang J.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/11
Holomorphic Polynomials  Holomorphic Signals  Orthogonal Polynomials  Quaternionic Analysis  
Phase Derivative of Monogenic Signals in Higher Dimensional Spaces Journal article
Complex Analysis and Operator Theory, 2012,Volume: 6,Issue: 5,Page: 987-1010
Authors:  Yang Y.;  Qian T.;  Sommen F.
Favorite |  | TC[WOS]:10 TC[Scopus]:12 | Submit date:2019/02/11
Frequency  Möbius Transforms  Monogenic Signals  Poisson Kernel  
Sampling with Bessel functions Conference paper
Advances in Applied Clifford Algebras, Tampere Univ Technol, Tampere, FINLAND, JUN 12-16, 2006
Authors:  Kou K.I.;  Qian T.;  Sommen F.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
Bessel Functions  Sampling  Spherical Harmonics  Spherical Monogenics  
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx F.;  De Schepper N.;  Kou K.I.;  Sommen F.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/13
Clifford Analysis  Fractional Fourier Transform  Hermite Polynomials  
Codimension-p Paley-Wiener theorems Journal article
Arkiv for Matematik, 2007,Volume: 45,Issue: 1,Page: 179-196
Authors:  Yang Y.;  Qian T.;  Sommen F.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx,F.;  De Schepper,N.;  Kou,K. I.;  Sommen,F.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/11
Clifford analysis  Fractional fourier transform  Hermite polynomials  
Deriving harmonic functions in higher dimensional spaces Journal article
Journal for Analysis and its Applications, 2003,Volume: 22,Issue: 2,Page: 1–12
Authors:  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:22 TC[Scopus]:0 | Submit date:2019/06/11
Harmonic Functions  Cauchy-riemann Operator  Clifford Monogenic Functions  Singular Integrals  Fourier Multipliers  
Generalizations of Fueter’s Theorem Journal article
METHODS AND APPLICATIONS OF ANALYSIS, 2002,Volume: 9,Issue: 2,Page: 273–290
Authors:  K.I. Kou;  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/10